Discussions that mention potassium

Open to All Other Health Topics board


You didnt state if she is on any medications-a big culprit of side effects, short or long term memory loss, dizziness, etc. Some will deplete the potassium if its a beta blocker, and you need to stay very hydrated on medicine. Has the doctor ever mentioned a term syncope, orthostatic hypotension or vasovagal attack, this is in relation to the dizzy spells when going to a standing position from sitting, or the same from bed to getting up, it must be done slowly, its the BP doing a big drop between the two positions, and it needs time to adjust. Blessings to you and hope your Mom gets a definitive diagnosis.

CrabbyRoad

P.S. If someone is with during the day, and she is sitting try having her elevate her legs a few minutes before standing, and to stand up slowly, that is a good way to see if it is orthostatic hypotension.